# SDR IPXA2025102108625

- Difficulty date: September 24, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, EXTERNAL HANDLE INNER SIDE, LOWER EDGE HAS A GOUGE.   REMOVED MINOR GOUGE AT CREW DOOR, EXTERNAL HANDLE INNER SIDE, LOWER IAW SRM 51-73-10 AND ORIGINAL THICKNESS IS 0.135" AND MATERIAL LOSS IS 0.001 AND REMAINING THICKNESS IS 0.134" AND FOUND WITH IN LIMITS IAW SRM 51-73-11. APPLIED SURFACE PROTECTION AT CREW DOOR, EXTERNAL HANDLE INNER SIDE, LOWER EDGE IAW SRM  51-75-10.
